# SDR CALA2015081100658

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 49,163 hours, 18,074 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 162700100
- Part serial: B0363
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FEEL DIFF PRESS LIGHT ILLUMINATED ON DEPARTURE.  REPLACED RT ELEV PITOT PROBE IAW AMM 34-11-01.  OPERATIONS CHECKED NORMAL, NO LEAKS NOTED.  REPLACED FEEL COMP IAW AMM 27-31-37.  TESTS PASSED, NO LEAKS, OK TO CONTINUE.
